# SDR AALA20060772

- Difficulty date: September 28, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 2G MISSING LENS.  REPLACED CLEAR LENS FOR EMERGENCY LIGHT AT SEAT 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
